×

Unicity of solutions of generalized differential equations. (English) Zbl 0094.05901


MSC:

34-XX Ordinary differential equations

Citations:

Zbl 0094.05804
PDF BibTeX XML Cite
Full Text: EuDML Link

References:

[1] J. Kurzweil: Generalized Ordinary Differential Equations and Continuous Dependence on a Parameter. Czech, mat. journal, 7 (82) 1957, 418-449. · Zbl 0090.30002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.